Sep 26, 2007
I am 36.5 yrs old, have been hiv pos for 2 yrs. Am on truvada,ritonavir,atazanavir. Lately i feel like I may be going throu early menopause. I have night sweats,hot flashes, all the symptoms that are usually described. What are the stats regarding this. Please help. I feel crazy. Thanks.
| Response from Dr. Henry
Early menopause has been reported in the setting of HIV infection. Female hormone levels may be changed due to HIV medications such as protease inhibitors in some women they may magnifiy or alter menstrual cycle related symptoms. There are blood tests that can be done (such as FSH levels) to help sort out what is happening to you in that regard. I often seek consultation with a gynecologist or endocrinologist if I am uncertain what is going on with a patient. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Numbness Toes
- White Discharge Gonorrhea
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
- What Type Of Food To Avoid For Geographic Tongue?
- What Percentage Of Women In The Us Have Bacterial Vaginosis?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.